MathSciNet Relay Station
MathSciNet bibliographic data
MR232429 (38 #754) 60.30
Stout, William F. Some results on the complete and almost sure convergence of linear combinations of independent random variables and martingale differences. Ann. Math. Statist. 39 1968 1549–1562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement